Repositorio de producción científica de la Universidad de Sevilla

Dynamics of wave equations with moving boundary

 

Advanced Search
 
Opened Access Dynamics of wave equations with moving boundary
Cites

Show item statistics
Icon
Export to
Author: Ma, To Fu
Marín Rubio, Pedro
Surco Chuño, Christian Manuel
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2017-03-05
Published in: Journal of Differential Equations, 262 (5), 3317-3342.
Document type: Article
Abstract: This paper is concerned with long-time dynamics of weakly damped semilinear wave equations defined on domains with moving boundary. Since the boundary is a function of the time variable the problem is intrinsically non-autonomous. Under the hypothesis that the lateral boundary is time-like, the solution operator of the problem generates an evolution process U(t, τ ) : Xτ → Xt, where Xt are timedependent Sobolev spaces. Then, by assuming the domains are expanding, we establish the existence of minimal pullback attractors with respect to a universe of tempered sets defined by the forcing terms. Our assumptions allow nonlinear perturbations with critical growth and unbounded time-dependent external forces.
Size: 321.0Kb
Format: PDF

URI: https://hdl.handle.net/11441/84150

DOI: 10.1016/j.jde.2016.11.030

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)